Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Taking Etizola and Nexito. Having weakness, fatigue. Should I continue medication? Chances of HIV infection?

I AM A STUDENT,I HAVE BEEN TAKING ETIZOLA.5,NEXITO10,HOIST FOR ONE MONTH.WILL I CONTINUE OR NOT?I HAVE GREAT HABIT OF LEAKING SIEMEN.WILL I LEAVE THE MEDICINE OR NOT.I AM WELL NOW.CAN I FEEL WEAKNESS, FATIGUE AFTER LEAVING THESE MEDICINE.I HAVE BEEN ALSOTAKING MONTECK AND DUONASE, NEXPRO RD 20.IS THERE ANY CHANCE OF HIV INFECTION
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Psychiatrist 's  Response
Oct 2012
hi please evaluate yourself to your prescriber for your problem..anxiety/depression..accordingly, you have to continue..also your symptoms right now are important..semen loss has nothing to do with HIV..its normal physiology..thanks
Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor